# SDR ASAA0956565

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,043 hours, 3,452 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY DIFFICULT TO CONTROL AFT CABIN TEMP.  FOUND AFT CABIN TEMP SENSOR FILTER VERY DIRTY.  REMOVED AND CLEANED FILTER, RE-INSTALLED FILTER.  PERFORMED OPERATIONAL TEST OF CABIN TEMP CONTROL REF AMM 21 61 00.  OPS NORMAL AT THIS TIME.
